Search Results

There are 5642 results for: content related to: A uniform optimal-order estimate for an Eulerian-Lagrangian discontinuous Galerkin method for transient advection–diffusion equations

  1. A CFL-free explicit characteristic interior penalty scheme for linear advection-reaction equations

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 3, May 2010, Pages: 561–595, Kaixin Wang, Hong Wang and Mohamed Al-Lawatia

    Article first published online : 19 MAR 2009, DOI: 10.1002/num.20447

  2. A uniform estimate for the ELLAM scheme for transport equations

    Numerical Methods for Partial Differential Equations

    Volume 24, Issue 2, March 2008, Pages: 535–554, Kaixin Wang and Hong Wang

    Article first published online : 19 JUN 2007, DOI: 10.1002/num.20276

  3. An Eulerian-Lagrangian discontinuous Galerkin method for transient advection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 6, November 2007, Pages: 1343–1367, Kaixin Wang, Hong Wang and Mohamed Al-Lawatia

    Article first published online : 2 MAR 2007, DOI: 10.1002/num.20223

  4. A uniform estimate for the MMOC for two-dimensional advection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1054–1069, Kaixin Wang and Hong Wang

    Article first published online : 27 MAY 2009, DOI: 10.1002/num.20474

  5. An Eulerian-Lagrangian method for option pricing in finance

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 2, March 2007, Pages: 293–329, Zheng Wang, Mohamed Al-Lawatia and Hong Wang

    Article first published online : 10 AUG 2006, DOI: 10.1002/num.20176

  6. A single-node characteristic collocation method for unsteady-state convection-diffusion equations in three-dimensional spaces

    Numerical Methods for Partial Differential Equations

    Volume 27, Issue 4, July 2011, Pages: 786–802, Li Wu and Kaixin Wang

    Article first published online : 23 DEC 2009, DOI: 10.1002/num.20552

  7. Numerical Solution of Ordinary Differential Equations

    An Introduction to Numerical Analysis for Electrical and Computer Engineers

    Christopher J. Zarowski, Pages: 415–479, 2004

    Published Online : 28 APR 2004, DOI: 10.1002/0471650412.ch10

  8. A fully Galerkin method for the damped generalized regularized long-wave (DGRLW) equation

    Numerical Methods for Partial Differential Equations

    Volume 25, Issue 3, May 2009, Pages: 668–684, Talha Achouri, Mekki Ayadi and Khaled Omrani

    Article first published online : 10 JUL 2008, DOI: 10.1002/num.20367

  9. A uniformly optimal-order estimate for finite volume method for advection-diffusion equations

    Numerical Methods for Partial Differential Equations

    Volume 30, Issue 1, January 2014, Pages: 17–43, Yongqiang Ren, Aijie Cheng and Hong Wang

    Article first published online : 18 MAY 2013, DOI: 10.1002/num.21790

  10. Maximum norm error bounds of ADI and compact ADI methods for solving parabolic equations

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 1, January 2010, Pages: 37–60, Hong-Lin Liao and Zhi-Zhong Sun

    Article first published online : 15 DEC 2008, DOI: 10.1002/num.20414

  11. Anisotropic a posteriori error estimate for an optimal control problem governed by the heat equation

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 6, November 2006, Pages: 1314–1336, Marco Picasso

    Article first published online : 21 FEB 2006, DOI: 10.1002/num.20156

  12. A combined finite volume–finite element scheme for the discretization of strongly nonlinear convection–diffusion–reaction problems on nonmatching grids

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 3, May 2010, Pages: 612–646, Robert Eymard, Danielle Hilhorst and Martin Vohralík

    Article first published online : 26 MAR 2009, DOI: 10.1002/num.20449

  13. You have free access to this content
    Alternating direction finite volume element methods for 2D parabolic partial differential equations

    Numerical Methods for Partial Differential Equations

    Volume 24, Issue 1, January 2008, Pages: 24–40, Tongke Wang

    Article first published online : 30 MAR 2007, DOI: 10.1002/num.20224

  14. Multilevel numerical solutions of convection-dominated diffusion problems by spline wavelets

    Numerical Methods for Partial Differential Equations

    Volume 22, Issue 4, July 2006, Pages: 994–1006, Jiangguo Liu, Richard E. Ewing and Guan Qin

    Article first published online : 30 NOV 2005, DOI: 10.1002/num.20132

  15. Numerical simulation of injectivity loss in stratified reservoirs

    Communications in Numerical Methods in Engineering

    Volume 23, Issue 6, June 2007, Pages: 507–520, J. S. Wrobel, A. Nachbin and D. Marchesin

    Article first published online : 19 SEP 2006, DOI: 10.1002/cnm.911

  16. Predictability of operational processes over finite horizon

    Naval Research Logistics (NRL)

    Volume 58, Issue 6, September 2011, Pages: 531–545, Nader Ebrahimi, S.N.U.A. Kirmani and Ehsan S. Soofi

    Article first published online : 17 JUN 2011, DOI: 10.1002/nav.20465

  17. A monotone conservative Eulerian–Lagrangian scheme for reaction-diffusion-convection equations modeling chemotaxis

    Numerical Methods for Partial Differential Equations

    Volume 23, Issue 3, May 2007, Pages: 553–586, Michael W. Smiley

    Article first published online : 22 MAR 2007, DOI: 10.1002/num.20185

  18. Random cutting and records in deterministic and random trees

    Random Structures & Algorithms

    Volume 29, Issue 2, September 2006, Pages: 139–179, Svante Janson

    Article first published online : 12 DEC 2005, DOI: 10.1002/rsa.20086

  19. Steady transonic shocks and free boundary problems in infinite cylinders for the Euler equations

    Communications on Pure and Applied Mathematics

    Volume 57, Issue 3, March 2004, Pages: 310–356, Gui-Qiang Chen and Mikhail Feldman

    Article first published online : 16 JUN 2003, DOI: 10.1002/cpa.3042

  20. Numerical solution of random differential initial value problems: Multistep methods

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 1, 15 January 2011, Pages: 63–75, J. C. Cortés, L. Jódar and L. Villafuerte

    Article first published online : 25 MAY 2010, DOI: 10.1002/mma.1331